| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140)
| Date of Event |
10/30/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that following intraocular lens (iol) implant procedure, patient experienced unexpected vision loss and glare and the lens was exchanged with another company and another model lens 1 month following the initial implant procedure.Additional information has been requested.
Additional Manufacturer Narrative
Additional information was provided in d.9., h.3., h.6.And h.11.The product was returned for analysis.The reported complaint cannot be confirmed from the returned sample.Intraocular lens (iol) returned positioned correctly in the iol case.Solution is dried on the iol.The optic is torn/split-cut dividing the iol in two.One haptic is slightly deformed.The root cause for the reported complaint could not be determined.According to the instructions for use (ifu), some visual effects may be expected due to the superposition of focused and unfocused multiple images.These may include some perception of halos, radial lines around point sources of light (starbursts) under night-time conditions, or glare, as well as other visual symptoms.As with other multifocal iols, these visual disturbances may be significant enough in some cases that the patient may request explantation of the lens.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).